# SDR YENA200657

- Difficulty date: June 14, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 12,154 hours, 4,294 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 4811
- Condition: Low Pressure
- Location: L1 Door
- Part time: 12,154 hours, 4,294 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPER ASSIST BOTTLE LOW PRESSURE. REMOVED AND REPLACED DOOR DAMPER/EMERG OPERATION CYLINDER IAW AMM REF 52-11-14.  ALL CHECKS NORMAL PERFORMED SATISFACTORY LEAK CHECK.
